Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Suffered with urine perforation, had Laparotomy, green pus at stitches. Solution ?

Hi. i suffered with urine perforation because of tube potency test for pregnancy 3 months ago. due to urine perforation i under gone Laparotomy 2 months before and after 15 days my stitches was removed but after removing the stitches discharge of pus started. the anount of pus is so much, its drops out from dressing on the wound. now its coming for 2 months and does not stop yet. now the colour of pus is getting green... please help me to recover. thanks... Ms AAAAA
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Good Day!

I would suggest going back to you surgeons for proper management of these surgical site infection (SSI). They will need to do culture of the discharge to see what appropriate medicines are needed. They might also need to do a CT scan to check the status of your abdomen if the infection is coming from inside ot just under the skin.

Best of luck and Thank you.
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor